# SDR RAIA970315

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 887
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indicator
- Part number: 6100116
- Condition: Failed
- Location: Instrument Panel
- Part time: 12,368 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7344 - RIGHT ENGINE EGT ERRATIC THEN INDICATOR DROPPED TO ZERO.  MAINTENANCE REPLACED RIGHT EGT INDICATOR.  (X)
